# SDR YENA2023071800809

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOCATED ON TOP SKIN PANEL LOWER SURFACE TRAILING EDGE AREA R EAR SPAR BTW RIB 21 TO RIB 22 RH WING; ACCOMPLISHED REPAIR OF 8 CORROSION SPOTS AT RH WING TRAILING EDGE OVERHANG, TOP SKIN PANEL 2 UPPER AND LOWER SURFACE IN ACCORDANCE WITH AROMA EA 57-0235-23 (COVER REV 1 AND PART 1) AND EA 57-0204-23 (COVER REV.0 AND PARTS 1-5) AND AIRBUS RDAF 80306616/065/2023 ISSUE A EC #A23-563-01. TOOL USED CALIPER PN:700-113-10; SN: 0033158 AND DUE DATE: NOV-08-2023, ULTRASONIC THICKNESS INSTRUMENT P/N 45MG S/N 130063701 DUE DATE JUN-16-2023, EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101V022235 DUE DATE AUG-03-2023, TOOL USED P/N: OMNI-MX, S/N: OMNI-102103, CAL DUE: OCT-10-2023, CALIPER P/N: 500-752-20 S/N: B21034763 DUE DATE: SEP-10-2023, P/N: NORTEC500D, S/N: N500X12101V022237, DUE DATE: JAN-26-2024, NORTEC500D, S/N: N500X12101V022237, DUE DATE: JAN-26-2024, EQUIPMENT P/N 45MG, S/N 130066401, DUE DATE SEP.21-2023 WAS USED, TORQUE PN: QD1R200; SN:078906216 AND DUE DATE: NOV:29-2023, FLAPSPEED P/N: FPK-PRO-104, S/N: PRO-3384, DUE DATE: APR-24-2024.ALL WORK ACCOMPLISHED ON AEROMAN NR 2023-331493 WO 2023-204/1.
